cff-version: 1.2.0 message: "If you use this work, please cite it as below." title: "Quantum scattering theory in light of an exactly solvable model with rearrangement collisions" authors: - family-names: "Varma" given-names: "S." - family-names: "Sudarshan" given-names: "E. C. G." identifiers: - type: doi value: "10.1063/1.531476" date-released: 1996 preferred-citation: type: article title: "Quantum scattering theory in light of an exactly solvable model with rearrangement collisions" authors: - family-names: "Varma" given-names: "S." - family-names: "Sudarshan" given-names: "E. C. G." journal: "J. Math. Phys." year: 1996 volume: "37" pages: "1668--1712" doi: "10.1063/1.531476"